# SDR EE4Y20120305098

- Difficulty date: March 5, 2012
- Submitted: March 5, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 22,426 hours, 10,753 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Channel
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE CNA FIRE PROOF BULKHEAD LT AND RT CHANNELS CRACKED.  REPLACED LT AND RT CHANNELS IAW SRM 51-72-11, PARAG 4 AND 6.
